Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV, Syphlis & Depression
Jun 23, 2007

I have recently been diagnosed with HIV & Syphlis. I have gone through the 3 shots but still have a few marks on my body that I feel are related to the syphlis. I dont have my lab numbers back yet, Im suffering depression. I am 36 yrs old, slender (always) and I just dont know what to do about the marks on my skin and the depression. I cant see my doctor until next month for my lab numbers but I sure would like some kind of answers before then.

Response from Dr. Holodniy

It is hard to know what those marks on your skin are without seeing them. Syphilis can cause a skin rash and other assorted skin lesions. It also could have nothing to do with syphilis. Somebody will have to look at them. The treatment you received should be adequate to resolve those lesions if they are syphilis associated. Depression frequently accompanies knowing of an HIV diagnosis. You need to educate yourself as much as possible about HIV, support groups and family are helpful and there is nothing wrong with a trial of antidepressants either.



Previous
Starting Meds Too Early?
Next
HBeAg + or - ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement